Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#348009] of Yuan Gao

search scholar.google.com.

Papers Published

  1. Gao, Y; Liu, JG; Lu, XY, Gradient flow approach to an exponential thin film equation: Global existence and latent singularity, Esaim: Control, Optimisation and Calculus of Variations, vol. 25 (January, 2019), pp. 49-49, E D P SCIENCES [doi]
    (last updated on 2021/05/14)

    Abstract:
    In this work, we study a fourth order exponential equation, ut = Δe-Δu derived from thin film growth on crystal surface in multiple space dimensions. We use the gradient flow method in metric space to characterize the latent singularity in global strong solution, which is intrinsic due to high degeneration. We define a suitable functional, which reveals where the singularity happens, and then prove the variational inequality solution under very weak assumptions for initial data. Moreover, the existence of global strong solution is established with regular initial data.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320